Skip to main content
USGS - science for a changing world

Evolutionarily Stable Mutation Rates

Dates

Publication Year
1998
Publication Date
1998-09

Citation

KJ Dawson, Evolutionarily Stable Mutation Rates: Journal of Theoretical Biology [J. Theor. Biol.], vol. 194, no. 1, pp. 143-157, Sep 1998.

Contacts

Author :
KJ Dawson

Attached Files

Click on title to download individual files attached to this item.

csa_63996.xml 3.03 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Tags

Provenance

Last harvested on Thu Sep 20 17:58:38 MDT 2012.

Additional Information

Identifiers

Type Scheme Key
ID CSA 63996
ISSN CSA 0022-5193
Accession Number CSA 4497745

Citation Extension

journalJournal of Theoretical Biology [J. Theor. Biol.], vol. 194, no. 1, pp. 143-157, Sep 1998
languageEnglish
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...